# SDR ZIAA96019

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8052U
- Make and model: Doug DC-8F-54
- Aircraft serial: 46009
- System (JASC): 7120 · Engine Mount Section
- Part: Engine Mount
- Part number: 37707451
- Condition: Broken
- Location: Nr 4 Aft
- Component: 5762790
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING MAINTENANCE ON NR 4 ENGINE FOUND ENGINE AFT MOUNT, LEFT ARM, THREADED PORTION BROKEN OFF.  REPLACED THE ARM WITH A SERVICEABLE PART TIME ON MOUNT SINCE LAST SHOP VISIT, 319 HOURS AND 78 CYCLES.  (M)
